# SDR HALA2016022700061

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 52,665 hours, 9,625 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VTK ERROR DOES NOT AGREE BETWEEN LT &RT FMC, LT - 8000' FT LOW, RT 10000 FT HIGH.  RT SIDE CAPTURES VNAV PATH, LT STAYS IN VNAV SPEED.  PERFORMED OPS TEST OF FMC 1 & FMC 2, BOTH FMC OPS CKS OK NO FAULTS NOTED, AMM 34-61-00.  OK FOR SERVICE.
